Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Mar 22, 2013, 1:54 PM CDT for 22 counties in Texas. It took effect at Mar 23, 2013, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2013, 1:54 PM CDT (18:54 UTC)
- In effect from
- Mar 23, 2013, 12:00 PM CDT
- Expired
- Mar 23, 2013, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
All 22 counties
Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Guadalupe County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Wilson County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 110 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 6.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -458 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263 WWUS84 KEWX 221854 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 154 PM CDT FRI MAR 22 2013 ...A RED FLAG WARNING IS IN EFFECT FOR BREEZY AND DRY CONDITIONS SATURDAY AFTERNOON THROUGH SATURDAY EVENING ALONG AND WEST OF A LINE FROM BURNET TO KARNES CITY... .DRY WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS SOUTH CENTRAL TEXAS ON SATURDAY AS A DRY LINE MOVES ACROSS THE AREA. THE DRYLINE IS EXPECTED TO PUSH EASTWARD THROUGHOUT THE DAY AND STALL NEAR HIGHWAY 281 DURING THE AFTERNOON. STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED BEHIND THE DRYLINE. WEST TO NORTHWEST 20 FOOT WINDS OF 15 TO 20 MPH ARE EXPECTED TO DEVELOP OVER THE RED FLAG WARNING AREA IN THE AFTERNOON. RELATIVE HUMIDITIES WILL RANGE BETWEEN 10 AND 20 PERCENT...WITH LESS THAN 10 PERCENT ACROSS THE RIO GRANDE PLAINS. AS A RESULT A RED FLAG WARNING IS IN EFFECT FOR THE AREA ALONG AND WEST OF A BURNET TO KARNES CITY LINE FROM NOON UNTIL 7 PM SATURDAY. A COLD FRONT WILL MERGE WITH THE DRYLINE SATURDAY NIGHT. DRY NORTH WINDS WILL SPREAD ACROSS ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY IN THE WAKE OF THE COLD FRONT. THE NORTHERLY WINDS WILL CONTINUE ON SUNDAY. TXZ171-183>190-202>207-217>222-228-231100- /O.UPG.KEWX.FW.A.0006.130323T1700Z-130324T0000Z/ /O.NEW.KEWX.FW.W.0010.130323T1700Z-130324T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-DIMMIT- 154 PM CDT FRI MAR 22 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ALONG AND WEST OF A LINE FROM BURNET TO KARNES CITY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...VAL VERDE...EDWARDS...REAL...KERR...BANDERA... GILLESPIE...KENDALL...BLANCO...KINNEY...UVALDE...MEDINA... BEXAR...COMAL...GUADALUPE...MAVERICK...ZAVALA...FRIO... ATASCOSA...WILSON...KARNES...DIMMIT. * 20-FOOT WIND...WEST TO NORTHWEST WINDS NEAR 15 TO 20 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY RANGING FROM 8 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
2 follow-up statements
073 WWUS84 KEWX 231155 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 655 AM CDT SAT MAR 23 2013 ...A RED FLAG WARNING IS IN EFFECT FOR BREEZY AND DRY CONDITIONS FROM NOON UNTIL 7 PM TODAY ALONG AND WEST OF A LINE FROM BURNET TO KARNES CITY... .DRY WEST TO NORTHWEST WINDS WILL PUSH INTO SOUTH CENTRAL TEXAS TODAY AS A DRYLINE MOVES INTO THE AREA. THE DRYLINE IS EXPECTED TO PROGRESS EASTWARD THROUGHOUT THE DAY AND STALL NEAR HIGHWAY 281 DURING THE AFTERNOON. STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED BEHIND THE DRYLINE. WEST TO NORTHWEST 20 FOOT WINDS OF 15 TO 20 MPH ARE EXPECTED TO DEVELOP OVER THE RED FLAG WARNING AREA IN THE AFTERNOON. RELATIVE HUMIDITIES WILL RANGE BETWEEN 10 AND 20 PERCENT...TO LESS THAN 10 PERCENT ACROSS THE RIO GRANDE PLAINS. AS A RESULT OF THE STRONG WINDS AND DRY CONDITIONS...A RED FLAG WARNING IS IN EFFECT FOR THE AREA ALONG AND WEST OF A BURNET TO KARNES CITY LINE FROM NOON UNTIL 7 PM TODAY. A COLD FRONT WILL MERGE WITH THE DRYLINE TONIGHT. DRY NORTH WINDS WILL SPREAD ACROSS ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY IN THE WAKE OF THE COLD FRONT. THE NORTHERLY WINDS WILL CONTINUE ON SUNDAY. TXZ171-183>190-202>207-217>222-228-240000- /O.CON.KEWX.FW.W.0010.130323T1700Z-130324T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-DIMMIT- 655 AM CDT SAT MAR 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ALONG AND WEST OF A LINE FROM BURNET TO KARNES CITY... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...VAL VERDE...EDWARDS...REAL...KERR...BANDERA... GILLESPIE...KENDALL...BLANCO...KINNEY...UVALDE...MEDINA... BEXAR...COMAL...GUADALUPE...MAVERICK...ZAVALA...FRIO... ATASCOSA...WILSON...KARNES...DIMMIT. * 20-FOOT WIND...WEST TO NORTHWEST WINDS NEAR 15 TO 20 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY RANGING FROM 7 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
570 WWUS84 KEWX 231557 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1057 AM CDT SAT MAR 23 2013 ...A RED FLAG WARNING IS IN EFFECT FOR BREEZY AND DRY CONDITIONS FROM NOON UNTIL 7 PM TODAY ALONG AND WEST OF A LINE FROM FREDERICKSBURG TO CASTROVILLE TO HINDES... .DRY WEST TO NORTHWEST WINDS WILL PUSH INTO SOUTH CENTRAL TEXAS TODAY AS A DRYLINE MOVES INTO THE AREA. THE DRYLINE IS EXPECTED TO PROGRESS EASTWARD THROUGHOUT THE DAY AND STALL NEAR A LINE FROM FREDERICKSBURG TO CASTROVILLE TO HINDES. STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED BEHIND THE DRYLINE. WEST TO NORTHWEST 20 FOOT WINDS OF 15 TO 20 MPH ARE EXPECTED TO DEVELOP OVER THE RED FLAG WARNING AREA IN THE AFTERNOON. RELATIVE HUMIDITIES WILL RANGE BETWEEN 10 AND 20 PERCENT WITH LESS THAN 10 PERCENT ACROSS THE RIO GRANDE PLAINS. A COLD FRONT WILL MERGE WITH THE DRYLINE TONIGHT. DRY NORTH WINDS WILL SPREAD ACROSS ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY IN THE WAKE OF THE COLD FRONT. THE NORTHERLY WINDS WILL CONTINUE ON SUNDAY. TXZ171-190-205>207-220>222-231700- /O.CAN.KEWX.FW.W.0010.130323T1700Z-130324T0000Z/ LLANO-BLANCO-BEXAR-COMAL-GUADALUPE-ATASCOSA-WILSON-KARNES- 1057 AM CDT SAT MAR 23 2013 ...RED FLAG WARNING IS CANCELLED FOR THE EASTERN PORTIONS OF SOUTH CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE RED FLAG WARNING. THE FOLLOWING COUNTIES ARE NO LONGER IN THE RED FLAG WARNING. LLANO...BLANCO...BEXAR...COMAL...GUADALUPE...ATASCOSA...WILSON AND KARNES. THE DRY-LINE IS EXPECTED TO STAY WEST OF THESE COUNTIES THIS AFTERNOON. $$ TXZ183>189-202>204-217>219-228-240000- /O.CON.KEWX.FW.W.0010.130323T1700Z-130324T0000Z/ VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-KINNEY- UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 1057 AM CDT SAT MAR 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... VAL VERDE...EDWARDS...REAL...KERR...BANDERA...GILLESPIE... KENDALL...KINNEY...UVALDE...MEDINA...MAVERICK...ZAVALA... FRIO...DIMMIT. * 20-FOOT WIND...WEST TO NORTHWEST WINDS NEAR 15 TO 20 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY RANGING FROM 7 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 22, 12:19 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 22, 12:19 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1219 PM CDT FRI MAR 22 2013 .DISCUSSION... SEE AVIATION FOR 18Z TAFS. && .AVIATION... A DRY LINE WILL MOVE SLOWLY EAST ACROSS THE RIO GRANDE PLAINS AND THEN STALL LATE THIS AFTERNOON AND MOVE WEST TONIGHT. A COLD FRONT ACROSS THE NORTHERN HILL COUNTRY TO ADJACENT PARTS OF CENTRAL TEXAS WILL DRIFT SOUTH...BECOME STATIONARY...AND THEN RETURN NORTHWARD TONIGHT. VFR CONDITIONS ARE EXPECTED THIS AFTERNOON...AS DRIER AIR MIXES TO THE SURFACE. MVFR CIGS WILL DEVELOP RAPIDLY THIS EVENING TO LATE TONIGHT AND BECOME IFR CIGS OVER SOUTH CENTRAL TEXAS TONIGHT...ALONG WITH VSBYS FALLING TO AT OR BELOW 3 MILES IN PATCHY FOG AGAIN. CONDITIONS WILL IMPROVED AFTER 15Z ON SATURDAY TO CIGS NEAR 2 THSD TO 5 THSD BKN...AS DRY WEST WINDS COMES ACROSS SOUTH CENTRAL TEXAS...SOUTH OF A DISTURBANCE THAT WILL MOVE FROM NORTH TEXAS SATURDAY TO THE WEST PART OF MISSOURI AND ARKANSAS SATURDAY NIGHT. THIS DISTURBANCE WILL CAUSE ISOLATED SHOWERS AND THUNDERSTORMS NEAR AND EAST OF A LLANO TO KARNES CITY LINE IN THE EARLY MORNING HOURS ON SATURDAY AND ALONG AND EAST OF AN AUSTIN TO CUERO LINE ON SATURDAY AFTERNOON. BY SATURDAY AFTERNOON...4 THSD TO 8 THSD SCT WITH SCT CLOUDS ABOVE 25 THSD FT IS EXPECTED FROM KAUS TO KSAT AND KSSF...WITH SCT CLOUDS ABOVE 25 THSD FT VCNTY OF KDRT. && .PREV DISCUSSION... /ISSUED 1047 AM CDT FRI MAR 22 2013/ UPDATE... COLD FRONT MOVING INTO BURNET AND LLANO COUNTIES ATTM. THE LATEST RAP13 SOLUTION HAS THE FRONT STALLING ALONG A FREDERICKSBURG TO GIDDINGS LINE THIS AFTERNOON. THE DRY-LINE IS STILL EXPECTED TO MIX EASTWARD TO A KERRVILLE...SAN ANTONIO...PLEASANTON LINE THIS AFTERNOON. HAVE ADJUSTED AFTERNOON TEMPS DOWNWARD ACROSS OUR NE COUNTIES TO ACCOUNT FOR THE FROPA AND ALSO DOWNWARD SE WHERE CLOUDS WILL STICK AROUND FOR MOST OF THE DAY. PREV DISCUSSION... /ISSUED 615 AM CDT FRI MAR 22 2013/ AVIATION... MVFR-IFR CIGS ACROSS MUCH OF S CENTRAL TX AND HILL COUNTRY THIS MORNING AS MOIST SLY WINDS PREVAILED AT THE LOW LEVELS. AN APPROACHING DRY LINE FROM WEST TX WILL MOVE INTO THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS THIS AFTERNOON ANS STALL. ALSO...A COLD FRONT IN N TX WILL MOVE INTO THE NRN HILL COUNTRY THIS AFTERNOON AND STALL...THEN MOVE BACK NORTHWARD TONIGHT. THE LOW CIGS THIS MORNING WILL LIFT AND SCT TO VFR IN THE LATE MORNING TO EARLY AFTERNOON HOURS AS DRIER AIR MIXES TO THE SURFACE. THE VFR CONDITIONS THIS AFTERNOON WILL BE BRIEF AS MVFR CIGS WILL QUICKLY REDEVELOP THIS EVENING AND LOWER TO IFR MOST AREAS OVERNIGHT WITH MVFR VSBYS IN LIGHT FOG(BR). PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAR 22 2013/ SHORT TERM (TODAY THROUGH SATURDAY)... CLOUDY SKIES WILL PERSIST ACROSS THE REGION EARLY THIS MORNING...WITH PATCHY FOG AND DRIZZLE DEVELOPING IN THE NEAR-SUNRISE HOURS. A WEAK FRONT WILL SLIDE INTO OUR AREA TODAY. THE FRONT WILL ENABLE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST TEXAS DURING THE AFTERNOON. MOST OF THIS ACTIVITY WILL STAY WELL EAST OF THE CWA...BUT COULD SEE A STRAY STORM ACROSS OUR ERN TIER OF COUNTIES. DRY AIR WILL MIX DOWN TO THE SURFACE BEHIND THE FRONT. HIGHS THIS AFTERNOON WILL RANGE FROM THE LOW/MID 80S ACROSS NORTHEASTERN/EASTERN PORTIONS OF THE REGION TO THE MID 90S ACROSS THE RIO GRANDE PLAINS. THE COLD FRONT WILL RETREAT NORTHWARD AS A WARM FRONT OVERNIGHT KEEPING LOWS IN THE 60S ACROSS MUCH OF THE AREA. ANOTHER WARM DAY IS IN STORE FOR SATURDAY AS A DRYLINE PUSHES INTO THE CWA AHEAD OF ANOTHER...STRONGER...FRONT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EAST OF THE DRYLINE...OR GENERALLY EAT OF HIGHWAY 281. CLEAR SKIES AND SUBSIDENCE BEHIND THE DRYLINE WILL CAUSE TEMPERATURES TO REACH A FEW DEGREES WARMER THAN TODAY. RECORD HIGHS FOR MARCH 23 ARE 90 AT KAUS...92 AT KATT...96 AT KSAT AND 95 AT KDRT. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... A COLD FRONT WILL OVERTAKE THE DRYLINE SATURDAY NIGHT AND BRING BREEZY NORTH WINDS OF 20 TO 25 MPH TO THE AREA BEFORE SUNRISE SUNDAY MORNING. LOWS SUNDAY WILL MOSTLY BE IN THE 40S. PERSISTENT COLD AIR ADVECTION DURING THE DAY ON SUNDAY WILL KEEP TEMPERATURES MOSTLY IN THE 60S TO LOW 70S...OR ABOUT 20 TO 25 DEGREES COOLER THAN SATURDAY. THE COOL TEMPERATURES WILL PERSIST THROUGH THE BEGINNING OF THE WEEK AS HIGH PRESSURE PREVAILS AT THE SURFACE UNDER NRLY FLOW ALOFT. LOWS MONDAY AND TUESDAY MORNINGS ARE EXPECTED TO DIP TO FREEZING ACROSS THE HILL COUNTRY. ONSHORE FLOW WILL RETURN ON WEDNESDAY AND ENABLE A WARMING TREND THROUGH THE END OF THE WEEK. THE WARM/MOIST ADVECTION COULD BE ENOUGH TO GENERATE PATCHY DRIZZLE/LIGHT RAIN ON THURSDAY...BUT NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. FIRE WEATHER... WEST WINDS AND DRIER AIR WILL SPREAD INTO THE WEST PART OF SOUTH CENTRAL TEXAS...GENERALLY WEST OF HIGHWAY 83 THIS AFTERNOON. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS THE SOUTHERN EDWARDS PLATEAU AND WESTERN PORTIONS OF THE RIO GRANDE PLAINS. ON SATURDAY...A DRYLINE WILL PUSH INTO THE REGION AHEAD OF A STRONG COLD FRONT. THE DRYLINE IS EXPECTED TO STALL NEAR/JUST EAST OF HIGHWAY 281. VERY LOW RELATIVE HUMIDITIES AND BREEZY WEST TO NORTHWEST WINDS ARE EXPECTED BEHIND THE DRYLINE. HAVE LEFT THE FIRE WEATHER WATCH FOR SATURDAY FROM NOON TO 7 PM. EAST OF THE WATCH AREA...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. ON SUNDAY...ALL OF SOUTH CENTRAL TEXAS WILL HAVE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS AS BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED IN THE WAKE OF A COLD FRONT ARRIVING SATURDAY NIGHT. RELATIVE HUMIDITIES WILL BEGIN TO INCREASE DURING THE MIDDLE OF THE WEEK AS ONSHORE FLOW RETURNS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 80 61 86 48 66 / - 20 20 - 0 AUSTIN BERGSTROM INTL AIRPORT 80 59 86 45 65 / - 20 20 - 0 NEW BRAUNFELS MUNI AIRPORT 82 62 90 46 68 / - 10 20 - 0 BURNET MUNI AIRPORT 74 57 83 43 62 / 0 20 20 - 0 DEL RIO INTL AIRPORT 96 65 95 50 69 / - 10 - 0 0 GEORGETOWN MUNI AIRPORT 75 58 82 43 63 / - 20 20 10 0 HONDO MUNI AIRPORT 88 63 93 45 70 / - 10 10 - 0 SAN MARCOS MUNI AIRPORT 82 61 88 47 66 / - 10 20 - 0 LA GRANGE - FAYETTE REGIONAL 81 61 84 51 67 / 10 20 30 10 0 SAN ANTONIO INTL AIRPORT 85 64 89 47 68 / - 10 20 - 0 STINSON MUNI AIRPORT 86 65 90 48 69 / - 10 20 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO... COMAL...DIMMIT...EDWARDS...FRIO...GILLESPIE...GUADALUPE...KARNES... KENDALL...KERR...KINNEY...LLANO...MAVERICK...MEDINA...REAL... UVALDE...VAL VERDE...WILSON...ZAVALA. && MESOSCALE/AVIATION...08/01 SYNOPTIC/GRIDS...13/25 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 22, 3:29 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 329 AM CDT FRI MAR 22 2013 TXZ171>173-183>194-202>209-217>225-228-231030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 329 AM CDT FRI MAR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ALONG AND WEST OF HIGHWAY 83 THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ON SATURDAY...THE BREEZY AND DRY CONDITIONS WILL SPREAD TO A LARGER PORTION OF THE REGION. A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY FROM NOON UNTIL 7 PM FOR AREAS GENERALLY WEST OF A LINE FROM BURNET TO KARNES CITY. EAST OF THE WATCH AREA...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE MID AFTERNOON TO EARLY EVENING HOURS. ON SUNDAY...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY DUE TO BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITIES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 6:52 PM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.